# SDR AALA981200

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY CROSS AISLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED SPLICE ON FORWARD GALLEY CROSS AISLE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
